×

Found 257 Documents (Results 1–100)

100
MathJax

Betti numbers for numerical semigroup rings. (English) Zbl 1401.13001

Ene, Viviana (ed.) et al., Multigraded algebra and applications. NSA 24, Moieciu de Sus, Romania, August 17–24, 2016. Cham: Springer (ISBN 978-3-319-90492-4/hbk; 978-3-319-90493-1/ebook). Springer Proceedings in Mathematics & Statistics 238, 133-157 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Local polar varieties in the geometric study of singularities. (English. French summary) Zbl 1409.14002

PDF BibTeX XML Cite
Full Text: DOI arXiv

Kähler-Einstein metrics and algebraic structures on limit spaces. (English) Zbl 1364.32016

Cao, Huai-Dong (ed.) et al., Advances in geometry and mathematical physics. Lectures given at the geometry and topology conference at Harvard University, Cambridge, MA, USA, 2014. Somerville, MA: International Press (ISBN 978-1-57146-322-7/pbk). Surveys in Differential Geometry 21, 85-94 (2016).
MSC:  32Q20
PDF BibTeX XML Cite
Full Text: arXiv

Set-valued optimization. An introduction with applications. (English) Zbl 1308.49004

Vector Optimization. Berlin: Springer (ISBN 978-3-642-54264-0/hbk; 978-3-642-54265-7/ebook). xxii, 765 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Kostant-Kumar polynomials and tangent cones to Schubert varieties for involutions in \(A_{n}\), \(F_{4}\), and \(G_{2}\). (English. Russian original) Zbl 1312.14116

J. Math. Sci., New York 199, No. 3, 289-301 (2014); translation from Zap. Nauchn. Semin. POMI 414, 82-105 (2013).
MSC:  14M15 14N15
PDF BibTeX XML Cite
Full Text: DOI arXiv

The singular set of higher dimensional unstable obstacle type problems. (English) Zbl 1302.35459

PDF BibTeX XML Cite
Full Text: DOI arXiv

Variational geometry and equilibrium. (English) Zbl 1069.49013

Daniele, Patrizia (ed.) et al., Equilibrium problems and variational models. Based on the meeting, Erice, Italy, June 23–July 2, 2000. Boston, MA: Kluwer Academic Publishers (ISBN 1-4020-7470-0/hbk). Nonconvex Optim. Appl. 68, 347-368 (2003).
MSC:  49J40 90B10 90B20
PDF BibTeX XML Cite

Meet-semigroups in Lie groups and their exponential function. (Schnitthalbgruppen in Liegruppen und ihre Exponentialfunktion.) (German) Zbl 0999.22010

Berichte aus der Mathematik. Aachen: Shaker Verlag. Darmstadt: TU Darmstadt, Fachbereich Mathematik (Diss.), x, 168 S. (2001).
MSC:  22E15 22A15 22E10
PDF BibTeX XML Cite

On the solvability of nonlinear inclusions in infinite dimensions. (English) Zbl 1022.47045

Cho, Yeol Je (ed.), Fixed point theory and applications. Proceedings of the international conference on mathematical analysis and applications, Chinju, Korea, August 3-4, 1998. Huntington, NY: Nova Science Publishers. 69-89 (2000).
MSC:  47J05 47H10 47H04
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software